# SDR SWIA2024053000819

- Difficulty date: August 19, 2023
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 48,401 hours, 41,331 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WE OBSERVED A CARGO SMOKE WARNING MESSAGE PASSING THROUGH 16000 FEET 10 MINUTES AFTER DEPARTING KPSP. WE DECLARED THE EMERGENCY AND COMPLIED WITH THE SMOKE CARGO QRH PROCEDURE. AT THIS TIME, THE CARGO FAN FAIL MESSAGE APPEARED.AFTER DISCHARGING BOTH CARGO FIRE BOTTLES THE CARGO SMOKE WARNING MESSAGE WAS REPLACED BY CARGO BTL LO CAUTION MESSAGE. THERE WAS NO INDICATION IN THE CABIN OF ANY SMOKE. (FLT 2201 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 31612 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED LH AND RH CARGO FIREBOTTLES IAW CRJ200 AMM 26-25-01 WITH NEW SERVICEABLE UNITS. DURING OP CHECK, WHEN POWER APPLIED APPLIED TO AIRCRAFT, BOTH BOTTLES DISCHARGED UNCOMMANDED. SEE CAMP ITEM CP 31969 FOR CONTINUE MAINTENANCE."
